Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Apr, 1960, Volume 28, Issue 2

A Short Note on the Transmission of Shocks in Simultaneous Models<364:ASNOTT>2.0.CO;2-F
p. 364-367

P. Norregaard Rasmussen

Contrary to arguments advanced by others, it is shown in this note that, in general, a stochastic variation for a given relationship need not be accentuated in simultaneous models. Any statement to that effect must be based on a theory about shocks.

Log In To View Full Content